SMF

Monodromie des fonctions d'Apell, Variétés abéliennes et plongement modulaire

P. COHEN et J. WOLFART
  • Année : 1991
  • Tome : 198-199-200
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Français
  • Pages : 97-105
  • DOI : 10.24033/ast.84

The monodromy groups of Appell's hypergeometric functions $F_1$ in two variables are sometimes discontinuous, but in general are not arithmetically defined ([DM],[M]). However we associate to them families of abelian varieties which give natural modular embeddings of the monodromy groups into arithmetic groups. We describe these embeddings and sketch some applications to automorphic functions and transcendence questions.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...